# SDR CA090716007

- Difficulty date: July 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 26 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Condition: Delaminated
- Location: Main Rotor
- Part time: 295 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) HELICOPTER M/R VIBRATIONS INCREASED RAPIDLY OVER A FEW DAYS.  M/R WAS TRACKED AND BALANCED TO WITHIN LIMITS.  WITHIN 2 DAYS, VIBRATIONS LEVELS HAD INCREASED BEYOND LIMITS AGAIN. FURTHER INSP REVEALED BLADE DELAMINATION SUSPECTED TO BE ABOVE LIMITS ON THE RED BLADE, AND DELIMINATION WITHIN LIMITS ON FOLLOWING GREEN BLADE.  TO FIND THE DELAMINATION THE MR BLADE WAS TAP TESTED.
